# SDR WVER0821201500004

- Difficulty date: August 21, 2015
- Submitted: August 22, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK, AT LBL 9, FS 581.00-FS 661.00+32, HAS MULTIPLE AREAS OF CORROSION BEYOND REPAIRABLE LIMITS OF REO 670-53-00-013, REV-J, DATED 2014/10/22.  FABRICATED AND INSTALLED NEW SERVICABLE SEAT TRACK IAW REO 670-53-00-343 AND AMM 53-00-49-000-801-A04.
